Firmoo > Answers > Eye Health >  question
crazyfirekiller

What are side effects of systane eye drops?

Have you used systane eye drops? Are they good? What are side effects of systane eye drops?
12/07/2012
Related Topics : eye drops

Answers (3)

  • walkingwounde_d

    well, generally speaking, this kind of eye drops can lead to some side effects on your eyes. so you should not use them too often. First, you should know that some symptoms such as severe burning, or eye irritation may occur after using them. Also, eye pain will occur to you. By the way, your vision will change in some degree. other less serious side effects include mild eye burning or irritation, itching or redness of your eyes, watery eyes. so you should pay more attention to it.
    12/10/2012
  • Daniel christian

    This kind of eye drop is used to protect eyes from dryness caused by air-conditioning, wind, sun, computer using and other medication. It could immediately relieve the symptom of dryness, no more itching, burning and strong foreign body sensation. Also some side effects are inevitable. If it is your first time to use it, it might cause temporary blurry vision. It might cause a very minor stinging feeling, but it is temporarily. It might cause severe allergies such as difficult breathing, dizziness and so on. If any of these symptoms tend to persist, then you need to communicate with your ophthalmologist about what you are going through. Let the doctor know what reaction your body gives, and he/she can leverage the benefits versus risks. Don't worry too much. At least for me, who is always using lubricant eye drops, I don't have severe trouble so far.
    12/11/2012
  • Sybil

    There are many brands of eye drops. The systane eye drops are good. Their common role is to kill the invisible bacterium in your eyes and keep your eyes moisture. After using the eye drops, your eyes will feel bright and comfortable. Actually, there are basically no side effects of systane eye drops. If you have the eyes infection, you could use it.
    12/17/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK